| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2; -11.50/2.5/088 (sphere/cylinder/axis) implantable collamer lens had crinkled up during insertion.The lens touched the patient's eye with no injury.
Additional Manufacturer Narrative
Type of investigation: (b)(4): no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
B1: corrected to adverse event in initial mdr.B2: corrected to required intervention to prevent impairment/damage (devices) in initial mdr.B5: "the lens was explanted and returned for credit." should be added to the initial mdr.H1: corrected to serious injury in initial mdr.H6: corrected to health effect - impact code: 4629.Claim#: (b)(4).